# SDR CHI1921

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Columbia Helicopters, Inc, repair station CHIR823C
- Aircraft: N241CH
- Make and model: Boeing 234
- Aircraft serial: MJ016
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 234HS5603
- Condition: Malfunction
- Location: Stick Boost
- Part time: 2,431 hours
- Stage of operation: IN
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON START-UP, PILOT WAS DOING CONTROL CHECK AND NOTICED HE COULD NOT GET THE FULL TRAVEL AFT THAT IS NORMAL WHILE DOING THE CONTROL CHECKS.  TROUBLESHOOTING REVEALED THAT IF ONLY ONE HYDRAULIC SYSTEM WAS SELECTED, THE ACTUATOR WOULD START BINDING AND NOT PERMIT FULL TRAVEL OF THE CYCLIC STICK FORWARD OR AFT.  IF BOTH HYDRAULIC SYSTEMS WERE SELECTED, THERE WAS NO BINDING IN THE ACTUATOR.  THERE WAS NO INDICATION OF A JAMMED ACTUATOR ACCORDING TO THE JAM INDICATOR BUTTONS.  REPLACED ACTUATOR, CONTROL AND TRAVEL CHECKS WERE GOOD.
